Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 85, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 14, 2025, 2:56 AM CDT for 4 counties in Texas. It was in force for 10 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2025, 2:56 AM CDT (07:56 UTC)
- Expired
- Jul 14, 2025, 1:03 PM CDT
- In force
- 10 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Bandera County, TX, Kerr County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 5:35 AM CDT | FLASH FLOOD | Concan, TX | TX 127 in Concan closed due to water over the roadway. |
| Jul 14, 6:15 AM CDT | FLASH FLOOD | 2 Ene Garner State Park, TX | RM 1050 closed due to flooding. Impacting both west and eastbound. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 159 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 7.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2356 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
734
WGUS54 KEWX 140756
FFWEWX
TXC019-265-385-463-141100-
/O.NEW.KEWX.FF.W.0085.250714T0756Z-250714T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
256 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Bandera County in south central Texas...
West Central Kerr County in south central Texas...
Eastern Real County in south central Texas...
North Central Uvalde County in south central Texas...
* Until 600 AM CDT.
* At 256 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB6 follow-up statements
904
WGUS74 KEWX 140831
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
331 AM CDT Mon Jul 14 2025
TXC019-265-385-463-141100-
/O.CON.KEWX.FF.W.0085.000000T0000Z-250714T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Kerr TX-Real TX-Uvalde TX-
331 AM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN BANDERA, WEST CENTRAL KERR, EASTERN REAL
AND NORTH CENTRAL UVALDE COUNTIES...
At 331 AM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen within the past 3 hours. The Garner State Park rain gauge has
observed 3.19 inches since midnight. Rainfall rates have come down a
bit, however, still at 2 to 4 inches in 1 hour. Additional rainfall
amounts of 1 to 2 inches are possible in the warned area. Flash
flooding is ongoing or expected soon.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB305
WGUS74 KEWX 140920
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
420 AM CDT Mon Jul 14 2025
TXC019-265-385-463-141100-
/O.CON.KEWX.FF.W.0085.000000T0000Z-250714T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Kerr TX-Real TX-Uvalde TX-
420 AM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN BANDERA, WEST CENTRAL KERR, EASTERN REAL
AND NORTH CENTRAL UVALDE COUNTIES...
At 420 AM CDT, Doppler radar continues to indicate thunderstorms
producing heavy rain across the warned area. Between 2 and 4 inches
of rain have fallen during the last 3 hours with Garner State Park
rain gauge observing 4.01 inches. Rainfall rates are running around
2 to 4 inches in 1 hour. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is likely
ongoing.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB363
WGUS54 KEWX 141022
FFWEWX
TXC019-265-385-463-141330-
/O.EXT.KEWX.FF.W.0085.000000T0000Z-250714T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
522 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Bandera County in south central Texas...
West Central Kerr County in south central Texas...
Eastern Real County in south central Texas...
North Central Uvalde County in south central Texas...
* Until 830 AM CDT.
* At 522 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
Nearly 5 inches of rain has fallen at Garner State Park TDWB gauge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM869
WGUS54 KEWX 141307
FFWEWX
TXC019-265-385-463-141530-
/O.EXT.KEWX.FF.W.0085.000000T0000Z-250714T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
807 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Bandera County in south central Texas...
West Central Kerr County in south central Texas...
Eastern Real County in south central Texas...
North Central Uvalde County in south central Texas...
* Until 1030 AM CDT.
* At 807 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 6 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM183
WGUS54 KEWX 141517
FFWEWX
TXC019-265-385-463-141830-
/O.EXT.KEWX.FF.W.0085.000000T0000Z-250714T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1017 AM CDT Mon Jul 14 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Bandera County in south central Texas...
West Central Kerr County in south central Texas...
Eastern Real County in south central Texas...
North Central Uvalde County in south central Texas...
* Until 130 PM CDT.
* At 1017 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 7 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Leakey, Tuff, Lost Maples State Natural Area, Rio Frio, Garner
State Park and Concan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
MM132
WGUS74 KEWX 141803
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
103 PM CDT Mon Jul 14 2025
TXC019-265-385-463-141813-
/O.CAN.KEWX.FF.W.0085.000000T0000Z-250714T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bandera TX-Kerr TX-Real TX-Uvalde TX-
103 PM CDT Mon Jul 14 2025
...FLASH FLOOD WARNING FOR NORTHWESTERN BANDERA, WEST CENTRAL KERR,
EASTERN REAL AND NORTH CENTRAL UVALDE COUNTIES HAS BEEN REPLACED
WITH A FLOOD WARNING...
&&
LAT...LON 3007 9976 3010 9976 3010 9954 2941 9963
2941 9978 3007 9978
$$
MMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 1:03 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 14, 1:03 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 103 AM CDT Mon Jul 14 2025 ...New SHORT TERM, LONG TERM... .Key Messages - Flood Watch extended until 9 PM for the Hill Country, Southern Edwards Plateau, and Travis/Williamson Counties - A quick additional inch or two of rainfall possible within the watch area with isolated higher totals of 3 to 5 inches. May see additional river rises possible. - Drier regime mid to late week with slightly higher temperatures && .SHORT TERM... (Today through Tuesday) Issued at 1259 AM CDT Mon Jul 14 2025 The latest observational, satellite, and radar trends indicate two MCVs nearby. One is located over Mexico hugging the Rio Grande while another is west of the Waco area. The MCV closer to Waco will be expected to move farther away and becomes less of an influence to our region today. However, the other MCV along the Rio Grande is now indicated by the latest CAMs to gradually lift northwards toward the Southern Edwards Plateau and Sonora region. Expect for the greatest rain and storm activity to remain most focused across our western areas during the overnight into early this morning with the MCV. However, recent runs of the short term CAM guidance also indicates that the MCV likely will help to rejuvenate additional rain and storm activity, especially during the peak daytime heating from late morning through early evening across the Hill Country and Southern Edwards Plateau. While the 00Z HRRR run was the most aggressive and concerning with this solution, it is not alone on this idea. Locally heavy rainfall could be possible where a quick couple of inches may be possible in a short period of time and this would extend and exacerbate any flooding concerns over already saturated areas. With these concerns, we'll elect to extend the Flood Watch until 9 pm tonight for the most saturated and recently flooded portions of the Hill Country, Southern Edwards Plateau, and across Travis/Williamson counties. Where rain has been a bit more sparse farther south along I-35, we'll drop a few counties from the watch, including Bexar County. Activity could extend into tonight before guidance shows a fading signal for activity from the overnight into Tuesday morning. Enough moisture lingers into Tuesday afternoon where isolated to widely scattered showers and storms may develop across the area with the help from daytime heating. Guidance is much less active on Tuesday and shows activity remaining diurnal and ending entering Tuesday night. The daytime highs remain slightly below average from the upper 80s into the mid 90s under partly clear to overcast conditions while overnight lows remain warm and humid in the low to mid 70s. && .LONG TERM... (Tuesday night through Sunday) Issued at 1259 AM CDT Mon Jul 14 2025 A drier weather pattern establishes mid to late next week with the influence of ridging nudging westward into the area from the Gulf waters. Most areas should remain rain free outside from perhaps a stray to isolated shower or storm cell with the onshore flow and/or sea breeze. Best chance of this would be Thursday in the coastal plains. With the decrease in overall cloud cover and slightly stronger 500 mb heights, expect for a slight uptick in the daytime highs through the second half of the week and into the weekend. Right now, rain chances remain out of the forecast, but we'll also monitor for the possible development of a tropical disturbance or inverted trough following behind in the wake of the upper level ridging that nudges to our area. This feature may slowly advance westward along/parallel to the northern Gulf coast towards and through the weekend. We continue to monitor to see if this feature gains additional model support within the coming forecast cycles. && .AVIATION... (00Z TAFS) Issued at 655 PM CDT Sun Jul 13 2025 Some redevelopment of SHRA/TSRA is ongoing. Have VCSH mention for this evening into the overnight and will monitor for updates for prevailing or PROB30s. SHRA/TSRA are expected again on Monday. However, for now, PROBs are too low to mention. Otherwise, expect VFR conditions lowering to MVFR CIGs overnight into morning, then mixing to VFR Monday afternoon. Brief lowering of CIGs/VSBYs is possible in SHRA/TSRA. S to SE winds prevail with some gustiness near SHRA/TSRA. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 92 75 94 75 / 30 20 10 0 Austin Bergstrom Intl Airport 92 75 93 74 / 30 10 10 0 New Braunfels Muni Airport 93 75 94 74 / 30 10 10 0 Burnet Muni Airport 89 73 90 73 / 40 20 10 0 Del Rio Intl Airport 91 76 93 77 / 30 30 20 10 Georgetown Muni Airport 91 74 93 73 / 30 10 10 0 Hondo Muni Airport 91 75 93 75 / 30 20 20 10 San Marcos Muni Airport 92 74 94 74 / 30 10 10 0 La Grange - Fayette Regional 93 75 93 75 / 30 10 20 0 San Antonio Intl Airport 92 76 94 76 / 30 20 20 10 Stinson Muni Airport 94 76 96 76 / 30 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for Bandera-Blanco-Burnet-Edwards- Gillespie-Kendall-Kerr-Kinney-Llano-Real-Travis-Uvalde-Val Verde- Williamson. && Short-Term...Brady Long-Term...Brady Aviation...17
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:16 PM CDT | Special Weather Statement | EWX | Atascosa | 44 min |
| Jul 13, 7:38 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| Jul 13, 7:57 PM CDT | Special Weather Statement | EWX | Atascosa | 48 min |
| Jul 13, 8:01 PM CDT | Special Weather Statement | EWX | Maverick | 44 min |
| Jul 13, 8:57 PM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick | 2 hr |
| Jul 14, 12:33 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 5 hr |
| Jul 14, 1:30 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 6 hr |
| Jul 14, 2:16 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Jul 14, 2:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jul 14, 3:34 AM CDT | River Flood Warning | EWX | Kerr | 35 hr |
| Jul 14, 3:55 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Uvalde | 3 hr |
| Jul 14, 4:30 AM CDT | River Flood Warning | EWX | Uvalde | 22 hr |
| Jul 14, 4:30 AM CDT | River Flood Warning | EWX | Uvalde | 35 hr |
| Jul 14, 4:33 AM CDT | Flash Flood Warning | EWX | Bandera, Uvalde | 8 hr |
| Jul 14, 5:31 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 35 min |
| Jul 14, 5:50 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Val Verde | 3 hr |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 3 hr |
| Jul 14, 6:37 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick | 6 hr |
| Jul 14, 6:42 AM CDT | Areal Flood Advisory | EWX | Kerr | 9 hr |
| Jul 14, 7:09 AM CDT | Areal Flood Advisory | EWX | Burnet | 3 hr |
| Jul 14, 7:51 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 3 hr |
| Jul 14, 8:31 AM CDT | Flash Flood Warning | EWX | Kinney, Uvalde | 4 hr |
| Jul 14, 9:24 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 4 hr |
| Jul 14, 11:24 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| Jul 14, 12:37 PM CDT | Areal Flood Warning | EWX | Kinney, Maverick | 3 hr |
| Jul 14, 12:38 PM CDT | Areal Flood Warning | EWX | Bandera, Uvalde | 3 hr |
| Jul 14, 12:39 PM CDT | Areal Flood Warning | EWX | Kinney, Uvalde | 2 hr |
| Jul 14, 1:03 PM CDT | Areal Flood Warning | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| Jul 14, 1:21 PM CDT | Areal Flood Warning | EWX | Edwards, Real | 3 hr |
| Jul 14, 5:01 PM CDT | Special Weather Statement | EWX | Bastrop, Caldwell, Lee, Travis | 59 min |
| Jul 14, 6:01 PM CDT | Special Weather Statement | EWX | Lee | 29 min |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.